# SDR CALA2013102500778

- Difficulty date: October 22, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 38,198 hours, 13,252 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 284N102020
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK MAIN CABIN BS460 - BS480 RBL 9 INTERCOSTAL ATTACH ANGLE CRACKED.  R & R INTERCOSTAL ATTACH ANGLE MAIN CABIN BS460 - BS480 RBL 9 IAW DRAWING NO 284N1020 & V757-300 SRM 51-40-02 PAR 4B, FIG 3.
